A note on the generalized Matsumoto relation
dc.authorid | 0000-0003-2099-7584 | |
dc.contributor.author | Dalyan, Elif | |
dc.contributor.author | Medetoğulları, Elif | |
dc.contributor.author | Pamuk, Mehmetcik | |
dc.date.accessioned | 2019-05-13T09:02:44Z | |
dc.date.available | 2019-05-13T09:02:44Z | |
dc.date.issued | 2017 | |
dc.department | Hitit Üniversitesi, Fen Edebiyat Fakültesi, Matematik Bölümü | |
dc.description.abstract | We give an elementary proof of a relation, first discovered in its full generality by Korkmaz, in the mapping class group of a closed orientable surface. Our proof uses only the well-known relations between Dehn twists. © TÜBİTAK. | |
dc.identifier.citation | Dalyan, E., Medetoğulları, E., Pamuk, M. (2017). A note on the generalized Matsumoto relation. Turkish Journal of Mathematics, 41(3), 524-536. | |
dc.identifier.doi | 10.3906/mat-1512-87 | |
dc.identifier.endpage | 536 | en_US |
dc.identifier.issn | 1300-0098 | |
dc.identifier.issue | 3 | en_US |
dc.identifier.scopusquality | Q2 | |
dc.identifier.startpage | 524 | en_US |
dc.identifier.uri | https://doi.org/10.3906/mat-1512-87 | |
dc.identifier.uri | https://hdl.handle.net/11491/1316 | |
dc.identifier.volume | 41 | en_US |
dc.identifier.wosquality | N/A | |
dc.indekslendigikaynak | Web of Science | |
dc.indekslendigikaynak | Scopus | |
dc.indekslendigikaynak | TR-Dizin | |
dc.language.iso | en | |
dc.publisher | TUBİTAK | |
dc.relation.ispartof | Turkish Journal of Mathematics | |
dc.relation.publicationcategory | Makale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanı | |
dc.rights | info:eu-repo/semantics/openAccess | |
dc.subject | Braid Relation | en_US |
dc.subject | Chain Relation | en_US |
dc.title | A note on the generalized Matsumoto relation | |
dc.type | Article |
Dosyalar
Orijinal paket
1 - 1 / 1
Yükleniyor...
- İsim:
- elif-dalyan2017.pdf
- Boyut:
- 178.52 KB
- Biçim:
- Adobe Portable Document Format
- Açıklama:
- Tam Metin / Full Text